×

Found 134 Documents (Results 1–100)

100
MathJax

Correctness and regularization of boundary value problems in Hilbert space. (Russian) Zbl 0812.34060

Ivanov, V. K. (ed.) et al., Generalized functions in problems of control and differential equations. Collection of scientific works. Sverdlovsk: Ural’skoe Otdelenie Akademii Nauk SSSR, 40-48 (1992).
Reviewer: W.Müller (Berlin)
MSC:  34G10 34B05
PDF BibTeX XML Cite

A mathematical model for diffusion and exchange phenomena in ultra napkins. (English) Zbl 0808.35047

Berichte der Arbeitsgruppe Technomathematik, Fachbereich Mathematik, Universität Kaiserslautern. 72. Kaiserslautern: Univ. Kaiserslautern, FB Mathematik, Arbeitsgruppe Technomathematik, 28 p. (1992).
PDF BibTeX XML Cite

On an existence problem for the boundary value problem of a second order linear differential equation with polynomial coefficients. (English) Zbl 0807.34017

Wiener, Joseph (ed.) et al., Partial differential equations. Proceedings of the international conference on theory and applications of differential equations held at the University of Texas-Pan American, Edinburg, TX (USA), May 15-18, 1991. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 273, 236-240 (1992).
MSC:  34B05
PDF BibTeX XML Cite

On some imbedding theorems for Kreĭn-Pontryagin type spaces and their application to periodic problems. (English. Russian original) Zbl 1041.35502

Russ. Acad. Sci., Dokl., Math. 46, No. 1, 70-73 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 325, No. 3, 434-437 (1992).
PDF BibTeX XML Cite

Some non-classical heat problems associated with thermoelasticity. (English) Zbl 0806.35050

Begehr, H. (ed.) et al., Partial differential equations with real analysis. Dedicated to Robert Pertsch Gilbert on the occasion of his 60th birthday. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 263, 169-186 (1992).
PDF BibTeX XML Cite

The Fredholm solvability of inverse problems for abstract differential equations. (English) Zbl 0789.35178

Tikhonov, Andrej N. (ed.) et al., Ill-posed problems in natural sciences. Proceedings of the international conference held in Moscow (Russia), August 19-25, 1991. Utrecht: VSP. 367-374 (1992).
PDF BibTeX XML Cite

On a finite-dimensional approximation to the observation and control problem for a hyperbolic system. (English. Russian original) Zbl 0790.93077

Mosc. Univ. Comput. Math. Cybern. 47, No. 3, 25-29 (1992); translation from Vestn. Mosk. Univ., Ser. XV 1992, No. 3, 28-33 (1992).
MSC:  93C20 35L15 93B07
PDF BibTeX XML Cite

The inverse problem in ordinary differential equations. (English) Zbl 0769.65051

Computational ordinary differential equations, Proc. Conf., London/UK 1989, Inst. Math. Appl. Conf. Ser., New Ser. 39, 237-249 (1992).
PDF BibTeX XML Cite

On the implementation of an algebraic difference scheme for stiff BVPs. (English) Zbl 0767.65066

Computational ordinary differential equations, Proc. Conf., London/UK 1989, Inst. Math. Appl. Conf. Ser., New Ser. 39, 193-200 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software